Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 24, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Feb 25, 2007, 1:43 PM CST for 16 counties in Florida; 26 counties in Georgia. It took effect at Feb 26, 2007, 11:16 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2007, 1:43 PM CST (19:43 UTC)
- In effect from
- Feb 26, 2007, 11:16 AM CST
- Expired
- Feb 26, 2007, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
All 42 counties
Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 373 m²/s²
- 0-3 km storm-relative helicity
- 377 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 251943 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 243 PM EST SUN FEB 25 2007 ...A RED FLAG WARNING IS IN EFFECT MONDAY AFTERNOON FOR THE INLAND FLORIDA BIG BEND AND EASTERN PANHANDLE COUNTIES DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...AFTER A FAIRLY STRONG COLD FRONT MOVES THROUGH THE REGION TONIGHT...WEAK HIGH PRESSURE WILL BUILD IN AND BRING DRIER AND SLIGHTLY COOLER AIR TO THE REGION ON MONDAY. FLZ012-014-015-027>029-034-252045- /O.CAN.KTAE.FW.A.0022.070226T1800Z-070226T2300Z/ BAY-GULF-FRANKLIN-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 243 PM EST SUN FEB 25 2007 /143 PM CST SUN FEB 25 2007/ ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH FOR MONDAY AFTERNOON AS MINIMUM RELATIVE HUMIDITIES WILL BE ABOVE 35 PERCENT. $$ FLZ007-009>011-013-016>019-026-261315- /O.UPG.KTAE.FW.A.0022.070226T1800Z-070226T2300Z/ /O.NEW.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY- 243 PM EST SUN FEB 25 2007 /143 PM CST SUN FEB 25 2007/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /12 PM CST/ TO 6 PM EST /5 PM CST/ MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EST /12 PM CST/ TO 6 PM EST /5 PM CST/ MONDAY FOR THE INLAND FLORIDA BIG BEND AND EASTERN PANHANDLE COUNTIES. RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
8 follow-up statements
000 WWUS82 KTAE 252235 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 535 PM EST SUN FEB 25 2007 ...RED FLAG WARNING NOW IN EFFECT THIS SUNDAY AFTERNOON UNTIL 7 PM CST FOR THE EASTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT MONDAY AFTERNOON FOR THE INLAND FLORIDA BIG BEND AND EASTERN PANHANDLE COUNTIES DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A RAPIDLY DRYING AIRMASS WILL OVERSPREAD THE FLORIDA PANHANDLE THIS AFTERNOON AND EVENING...ALLOWING FOR A PERIOD OF RED FLAG CONDITIONS UNTIL SHORTLY AFTER SUNSET. ON MONDAY...WEAK HIGH PRESSURE WILL BUILD IN AND BRING EVEN DRIER AIR TO THE REGION. FLZ007-009>011-260100- /O.NEW.KTAE.FW.W.0025.070225T2235Z-070226T0100Z/ /O.CON.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON- 435 PM CST SUN FEB 25 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CST THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. A RED FLAG WARNING FOR MONDAY AFTERNOON REMAINS IN EFFECT FROM 12 PM TO 5 PM CST MONDAY. A VERY DRY AIRMASS SURGING IN BEHIND A STRONG COLD FRONT WILL CREATE A PERIOD OF RED FLAG CONDITIONS ACROSS THE INLAND EASTERN FLORIDA PANHANDLE. RELATIVE HUMIDITIES WILL DROP INTO THE LOW 20 PERCENT RANGE PRIOR TO SUNSET. BRIEF GUSTY WINDS UP TO 20 MPH WILL OCCUR FROM TIME TO TIME INCREASING WILDFIRE GROWTH POTENTIAL. RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND GUSTY WINDS WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ013-016>019-026-261230- /O.CON.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/ CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- 535 PM EST SUN FEB 25 2007 /435 PM CST SUN FEB 25 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /12 PM CST/ TO 6 PM EST /5 PM CST/ MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /12 PM CST/ TO 6 PM EST /5 PM CST/ MONDAY. RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
000 WWUS82 KTAE 260104 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 804 PM EST SUN FEB 25 2007 ...RED FLAG WARNING THAT WAS IN EFFECT FOR THIS SUNDAY AFTERNOON HAS EXPIRED... ...A RED FLAG WARNING IS IN EFFECT MONDAY AFTERNOON FOR THE INLAND FLORIDA BIG BEND AND EASTERN PANHANDLE COUNTIES DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...A DRY AIRMASS WILL CONTINUE TO POUR INTO THE REGION AS WEAK HIGH PRESSURE BUILDS EASTWARD INTO THE SOUTHEAST TOMORROW. THIS DRY AIRMASS WILL COMBINE WITH WARM AFTERNOON TEMPERATURES ON MONDAY TO PRODUCE A PERIOD OF RED FLAG CONDITIONS ACROSS INTERIOR NORTH FLORIDA. FLZ007-009>011-261230- /O.EXP.KTAE.FW.W.0025.000000T0000Z-070226T0100Z/ /O.CON.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON- 704 PM CST SUN FEB 25 2007 ...RED FLAG WARNING HAS EXPIRED FOR TODAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CST MONDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CST MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ013-016>019-026-261230- /O.CON.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/ CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- 804 PM EST SUN FEB 25 2007 /704 PM CST SUN FEB 25 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /12 PM CST/ TO 6 PM EST /5 PM CST/ MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /12 PM CST/ TO 6 PM EST /5 PM CST/ MONDAY. RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 38-GODSEY
000 WWUS82 KTAE 261015 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 515 AM EST MON FEB 26 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON FOR A PORTION OF THE INLAND FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...WEAK HIGH PRESSURE WILL BUILD IN BEHIND AN EXITING COLD FRONT TODAY AND TUESDAY. RED FLAG CONDITIONS ARE EXPECTED ONLY ACROSS A SMALL PORTION OF THE FLORIDA PANHANDLE THIS AFTERNOON. FLZ013-016>019-026-261115- /O.CAN.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/ CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- 515 AM EST MON FEB 26 2007 /415 AM CST MON FEB 26 2007/ ...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE RED FLAG WARNING AS IT NOW APPEARS ONLY MARGINAL DURATIONS OF LOW RELATIVE HUMIDITY ARE EXPECTED. $$ FLZ007-009>011-262030- /O.CON.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON- 415 AM CST MON FEB 26 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT RED FLAG CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
000 WWUS82 KTAE 261018 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 518 AM EST MON FEB 26 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON FOR A PORTION OF THE INLAND FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...WEAK HIGH PRESSURE WILL BUILD IN BEHIND AN EXITING COLD FRONT TODAY AND TUESDAY. RED FLAG CONDITIONS ARE EXPECTED ONLY ACROSS A SMALL PORTION OF THE FLORIDA PANHANDLE THIS AFTERNOON. FLZ013-016>019-026-261130- /O.CAN.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/ CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- 518 AM EST MON FEB 26 2007 /418 AM CST MON FEB 26 2007/ ...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE RED FLAG WARNING AS IT NOW APPEARS ONLY MARGINAL DURATIONS OF LOW RELATIVE HUMIDITY ARE EXPECTED. $$ FLZ007-009>011-262300- /O.CON.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON- 418 AM CST MON FEB 26 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT RED FLAG CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
000 WWUS82 KTAE 261716 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1216 PM EST MON FEB 26 2007 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...WEAK HIGH PRESSURE WILL BUILD IN BEHIND AN EXITING COLD FRONT TODAY AND TUESDAY. DRY AIR WILL MIX TO THE SURFACE ACROSS THE AREA LEADING TO LONG DURATIONS OF CRITICAL RELATIVE HUMIDITY. FLZ012>019-026>029-034-262300- /O.EXA.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/ BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 1216 PM EST MON FEB 26 2007 /1116 AM CST MON FEB 26 2007/ ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT RED FLAG CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>011-262300- /O.CON.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON- 1116 AM CST MON FEB 26 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT RED FLAG CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$
000 WWUS82 KTAE 262021 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 321 PM EST MON FEB 26 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST / 5 PM CST / THIS AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...WEAK HIGH PRESSURE WILL BUILD IN BEHIND AN EXITING COLD FRONT TODAY AND TUESDAY. A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY. FLZ007-009>013-262300- /O.NEW.KTAE.FW.A.0023.070227T1600Z-070227T2300Z/ /O.CON.KTAE.FW.W.0024.000000T0000Z-070226T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN- 221 PM CST MON FEB 26 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT RED FLAG CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ014>019-026>029-034-262300- /O.CON.KTAE.FW.W.0024.000000T0000Z-070226T2300Z/ GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-DIXIE- 321 PM EST MON FEB 26 2007 /221 PM CST MON FEB 26 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... A RED FLAG WARNING MEANS THAT RED FLAG CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 12-WATSON
000 WWUS82 KTAE 262107 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 407 PM EST MON FEB 26 2007 ...THE RED FLAG WARNING HAS BEEN CANCELLED FOR TODAY FOR DIXIE COUNTY... ...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LONG DURATIONS RELATIVE HUMIDITY BELOW 25 PERCENT... ...THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EST / 6 PM CST/ TODAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND... .DISCUSSION...WEAK HIGH PRESSURE WILL BUILD IN BEHIND AN EXITING COLD FRONT TODAY AND TUESDAY. THIS WILL KEEP RED FLAG CONDITIONS OVER PARTS OF THE AREA THROUGH TUESDAY. MOISTURE WILL INCREASE ACROSS THE AREA LATER IN THE WEEK. FLZ034-262215- /O.CAN.KTAE.FW.W.0024.000000T0000Z-070226T2300Z/ DIXIE- 407 PM EST MON FEB 26 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR DIXIE COUNTY AS REQUIRED DURATIONS OF LOW RELATIVE HUMIDITY WILL NOT BE REACHED. $$ GAZ120>131-142>148-155>161-270000- /O.EXB.KTAE.FW.W.0024.000000T0000Z-070227T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 407 PM EST MON FEB 26 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING DUE TO EXPECTED LONG DURATIONS RELATIVE HUMIDITY BELOW 25 PERCENT. A RED FLAG WARNING MEANS THAT RED FLAG CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>013-270000- /O.EXT.KTAE.FW.W.0024.000000T0000Z-070227T0000Z/ /O.CON.KTAE.FW.A.0023.070227T1600Z-070227T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN- 307 PM CST MON FEB 26 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE RED FLAG WARNING IS IN EFFECT DUE TO EXPECTED LONG DURATIONS RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT RED FLAG CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ014>019-026>029-270000- /O.EXT.KTAE.FW.W.0024.000000T0000Z-070227T0000Z/ GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE- 407 PM EST MON FEB 26 2007 /307 PM CST MON FEB 26 2007/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... THE RED FLAG WARNING IS IN EFFECT DUE TO EXPECTED LONG DURATIONS RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT RED FLAG CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ WATSON/WOOL
000 WWUS82 KTAE 270018 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 718 PM EST MON FEB 26 2007 ...THE RED FLAG WARNING FOR TODAY HAS EXPIRED... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND... .DISCUSSION...WEAK HIGH PRESSURE WILL BUILD IN BEHIND AN EXITING COLD FRONT TODAY AND TUESDAY. THIS WILL KEEP RED FLAG CONDITIONS OVER PARTS OF THE AREA THROUGH TUESDAY. MOISTURE WILL INCREASE ACROSS THE AREA LATER IN THE WEEK. FLZ007-009>013-271230- /O.EXP.KTAE.FW.W.0024.000000T0000Z-070227T0000Z/ /O.CON.KTAE.FW.A.0023.070227T1600Z-070227T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN- 618 PM CST MON FEB 26 2007 ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ014>019-026>029-GAZ120>131-142>148-155>161-270130- /O.EXP.KTAE.FW.W.0024.000000T0000Z-070227T0000Z/ GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY- LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL- COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS- LOWNDES-LANIER- 718 PM EST MON FEB 26 2007 /618 PM CST MON FEB 26 2007/ ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ 18-WOOL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 25, 12:37 PM CST, 1 hour 6 minutes earlier.
Area forecast discussion, Feb 25, 12:37 PM CST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
137 PM EST SUN FEB 25 2007
.SHORT TERM...BROKEN LINE OF SHOWERS AND ISOLATED THUNDERSTORMS
CONTINUES TO TREK ACROSS THE FORECAST AREA THIS AFTERNOON. LACK OF
SUNSHINE HAS HAMPERED INSTABILITY AVAILABLE TO THE LINE. BULK OF
UPPER DYNAMICS HAVE ALSO PULLED WELL NORTH OF THE AREA SO HAVE YET
TO SEE ANYTHING APPROACHING SEVERE CRITERIA. STILL CANT RULE OUT A
STRONG STORM OR TWO OVER THE EASTERN THIRD OF THE AREA THROUGH THE
REST OF THE AFTERNOON AS THIS AREA DID GET A LITTLE SUN TODAY WITH
TEMPS WARMING INTO THE LOWER 70S.
OTHERWISE...FRONT WILL MOVE THROUGH THE AREA TONIGHT WITH WEAK
HIGH PRESSURE BUILDING IN FOR MONDAY. GFS CONTINUES TO HANG UP THE
FRONT AND MOVE A WAVE ACROSS THE PENINSULA BUT WILL CONTINUE TO
LEAN TOWARDS THE DRYER NAM AND KEEP RAIN CHANCES OUT OF MY
COUNTIES FOR MONDAY. VERY WEAK AND DRY FRONT WILL MOVE THROUGH
AREA MONDAY NIGHT WITH HIGH PRESSURE BUILDING INTO THE MID ATLANTIC
THROUGH WEDNESDAY. TEMPS WILL REMAIN ON THE MILD SIDE WITH THE AIR
MASSES ORIGINATING IN THE PACIFIC.
.LONG TERM...RETURN FLOW INCREASES THURSDAY AHEAD OF THE NEXT
SYSTEM WITH SHOWERS POSSIBLY DEVELOPING OVER SOUTH GEORGIA. FRONT
NOW LOOKS TO MOVE THROUGH AREA THURSDAY NIGHT INTO FRIDAY WITH
SHOWERS AND THUNDERSTORMS. THIS FRONT MAY END OF STALLING CLOSE TO
THE AREA WITH WEATHER POSSIBLY REMAINING UNSETTLED INTO THE
WEEKEND.
&&
.AVIATION...INITIAL SIX HOURS OF TAF PERIOD WILL BE CONCERNED WITH
THE TIMING OF CONVECTION AHEAD OF APPROACHING COLD FRONT. LINE OF
SHRA/TS HAS PASSED KDHN...KPFN AND KABY. EXPECT LINE TO IMPACT KTLH
FROM 18Z-20Z AND KVLD FROM 20-22Z WITH MVFR CIG/IFR VSBY AND WIND
GUSTS TO 30 KTS. ISOLATED SHRA/TS DEVELOPING AHEAD OF LINE MAY ALSO
MOVE INTO THE KVLD AREA BY 19Z. OUTSIDE THE CONVECTION...PREVAILING
WINDS WILL BE FROM THE SOUTH TO SOUTHWEST 10-15 KTS. CLOUDS DECREASE
FROM WEST TO EAST JUST AHEAD OF THE FRONT...WITH WINDS VEERING
AROUND TO WEST AND DIMINISHING LATER THIS AFTN. WINDS THEN BECOME
NORTHWEST OVERNIGHT WITH CLEAR SKIES AREAWIDE.
&&
.MARINE...WINDS HAVE REMAINED RATHER LOW ALL DAY TODAY WITH
CURRENT READINGS LESS THAN 15 KNOTS. SEAS HAVE BEEN SLOWER TO
DECREASE WITH PANAMA CITY BUOY STILL RUNNING AT 7 FEET. MOBILE
BUOY HAS COME DOWN A COUPLE FEET AND EXPECT THIS TO TRANSLATE INTO
THE FLORIDA WATERS OVER NEXT FEW HOURS. WILL ALLOW SCA TO DROP
WITH NEW ISSUANCE BUT KEEP EXERCISE CAUTION IN PLACE FOR THIS
EVENING. WEAK PRESSURE PATTERN FOR NEXT SEVERAL DAYS WILL KEEP
WINDS AND SEAS ON THE LOW SIDE.
&&
.FIRE WEATHER...DRYER AIR BEHIND THE FRONT WILL PUSH RH VALUES
BELOW CRITICAL LEVELS MONDAY AFTERNOON OVER PORTIONS OF THE
PANHANDLE AND BIG BEND. FRANKLIN...GULF...AND DIXIE COUNTIES NOT
EXPECTED TO REACH DURATIONS SO HAVE LEFT OUT OF THE WARNING FOR
NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 48 71 47 73 40 / 10 10 10 10 0
PANAMA CITY 51 70 52 72 48 / 10 10 10 10 0
DOTHAN 44 71 46 71 40 / 0 0 10 10 0
ALBANY 42 71 45 70 40 / 10 10 10 10 0
VALDOSTA 48 72 48 72 41 / 20 10 10 10 0
CROSS CITY 52 72 53 72 44 / 30 10 10 10 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 1 PM EST /12 PM CST/ TO 6 PM EST /5 PM
CST/ MONDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
GADSDEN...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
WASHINGTON.
GMZ...NONE. &&
CAMP/JAMSKIHazardous weather outlook, Feb 25, 4:26 AM CST, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 526 AM EST SUN FEB 25 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-261100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 526 AM EST SUN FEB 25 2007 /426 AM CST SUN FEB 25 2007/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT...A COLD FRONT WILL CROSS THE FORECAST AREA FROM WEST TO EAST TODAY BRINGING WITH IT THE CHANCE FOR SHOWERS AND EMBEDDED THUNDERSTORMS. ALTHOUGH A WIDESPREAD SEVERE WEATHER EVENT IS NOT ANTICIPATED...A FEW OF THE THUNDERSTORMS MAY BE ON THE STRONG TO SEVERE SIDE WITH DAMAGING WIND AND ISOLATED TORNADOES THE MAIN THREATS. THE COLD FRONT WILL EXIT TO THE SOUTH AND EAST OF THE AREA LATE THIS EVENING AND OVERNIGHT WITH THE SHOWERS AND THUNDERSTORMS ENDING ACROSS ALL BUT THE FAR SOUTHEASTERN BIG BEND. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE ACROSS THE COASTAL WATERS INTO THIS AFTERNOON BEFORE SUBSIDING WITH THE PASSAGE OF THE COLD FRONT THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... DRY LOW LEVEL AIR AND TEMPERATURES IN THE UPPER 60S TO LOWER 70S ON MONDAY AFTERNOON WILL RESULT IN POTENTIAL RED FLAG CONDITIONS ACROSS PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. ANOTHER SYSTEM APPROACHING THE AREA THURSDAY INTO FRIDAY WILL BRING THE NEXT CHANCE FOR SCATTERED SHOWERS AND THUNDERSTORMS. ONCE AGAIN A SIGNIFICANT SEVERE WEATHER EVENT IS NOT ANTICIPATED WITH THIS STORM. HOWEVER...WINDS AND SEAS INCREASING OUT AHEAD OF THE SYSTEM MAY BRING ANOTHER PERIOD OF NEAR ADVISORY LEVEL CRITERIA TO THE COASTAL WATERS THURSDAY AFTERNOON INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN PREVIOUSLY ACTIVATED...HOWEVER IF CURRENT TRENDS CONTINUE...SPOTTERS MAY NOT BE NEEDED THIS AFTERNOON. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 3:31 PM CST | Severe Thunderstorm Warning | TAE | Lafayette | 19 min |
| Feb 25, 4:35 PM CST | Red Flag Warning | TAE | Holmes, Jackson, Walton, Washington | 2 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.